# SDR AALA20160623006

- Difficulty date: June 23, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 64,186 hours, 8,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 10592
- Condition: Inoperative
- Location: Cabin
- Part time: 20,279 hours, 8,123 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHTS AROUND L4 DOOR ARE INOPERATIVE.  R & R POWER SUPPLY, M33407 IAW AMM 33-51-06.  OPS CHECK NORMAL.
